RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 80–87 (Mi mz2196)  

This article is cited in 1 scientific paper (total in 1 paper)

Relation between the functors Hom and Tor over the ring of $p$-adic integers

N. I. Kryuchkov

Moscow State Pedagogical University

Full text: PDF file (1138 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 491–495

Bibliographic databases:

UDC: 511
Received: 26.07.1991

Citation: N. I. Kryuchkov, “Relation between the functors Hom and Tor over the ring of $p$-adic integers”, Mat. Zametki, 55:5 (1994), 80–87; Math. Notes, 55:5 (1994), 491–495

Citation in format AMSBIB
\Bibitem{Kry94}
\by N.~I.~Kryuchkov
\paper Relation between the functors Hom and Tor over the ring of $p$-adic integers
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 80--87
\mathnet{http://mi.mathnet.ru/mz2196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1295999}
\zmath{https://zbmath.org/?q=an:0838.18004}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 491--495
\crossref{https://doi.org/10.1007/BF02110376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2196
  • http://mi.mathnet.ru/eng/mz/v55/i5/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:30
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019